Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Eyes on focusing moving back and forth rapidly, feeling dizzy, heavy computer usage. Reason and cure?

I am a busy college student, and when sometimes when I m focusing and trying to study, my eyes start moving back and forth rapidly. I feel light-headed and dizzy. I drink a lot of water, so I doubt it I am dehydrated. I am also very used to heavy computer usage due to collegiate papers and projects. This started a few months ago. I also have a lazy eye, if that is relevant information. Any ideas?
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  2002
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response

If I understand your meaning of "lazy eye" correctly, you are suffering from amblyopia in that eye. This means that due to some reason this eye does not have useful vision. As a result the whole stress of vision falls on the other eye which causes strain in the good eye. You are advised to consult an eye specialist to find the cause of lazy eye and the status of good eye so that the necessary treatment if any could be given.

God bless you
Answered: Fri, 9 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor